# SDR I5PA2021122392201

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 101,375 hours, 26,736 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 38760355
- Part serial: 101121414214
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS INOP DUE TO A FAILED P2 SENSOR. PNEUMATIC SYSTEM PLACED BACK INTO SERVICE AFTER P2 SENSOR REPLACEMENT.
